# SDR DALA2020092803179

- Difficulty date: September 26, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N341DN
- Make and model: Airbus A321-211
- Aircraft serial: 8134
- Aircraft time: 7,802 hours, 3,391 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Miswired
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOME LIGHT INOPERABLE AT ROW 30.  CORRECTIVE ACTION: INSPECTED AND FOUND CONNECTORS REVERSED, CORRECTED WIRES.  OPERATIONS CHECK NORMAL, PER A321 AMM 33-51.
